MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; PEDIATRIC PACK-LF

MEDLINE INDUSTRIES, LP; PEDIATRIC PACK-LF
Catalog Number DYNJ82523A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025 and two other unspecified occasions, the 10ml lock syringes included in the packs were not operational.The customer reported that the syringes looked "chewed on," were discarded from the field, and replaced with syringes from room stock.The customer said the defective syringes were discovered prior to use and there was no patient involvement.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that on (b)(6) 2025 and two other unspecified occasions, the 10ml lock syringes included in the packs were not operational.The customer reported that the syringes looked "chewed on," were discarded from the field, and replaced with syringes from room stock.

Common Device Name
PEDIATRIC PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key22745848
Report Number1423395-2025-00088
Device Sequence Number17274727
Product Code LRO
UDI-Device Identifier10198459289989
UDI-Public10198459289989
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ82523A
Device Lot Number25DBT486
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown